By Topic

Magnetic field diffusion into conducting nonlinear magnetic media

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

3 Author(s)
Tellini, B. ; Dept. of Electr. Syst. & Autom., Univ. of Pisa, Italy ; Bologna, M. ; Pelliccia, D.

We study the conditions for a wave-like solution in the context of an electromagnetic field diffusing into nonlinear magnetic conducting media. In the usual B-H relation, the differential magnetic permeability has only positive values. Through an analytical treatment, we show that it is possible to find an attenuation less field behavior inside media with an appropriate induction (B) and magnetic field (H) relation, under the assumption that the differential magnetic permeability can also assume negative values. The wave-like solution leads to unusual electromagnetic behavior and invites further investigation into practical applications.

Published in:

Magnetics, IEEE Transactions on  (Volume:41 ,  Issue: 3 )